# SDR ASAA2023011041957

- Difficulty date: January 10, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 24,524 hours, 7,704 cycles
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Part number: 254A122056
- Condition: Faulty
- Location: Control Stand
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 LONG TIME FAULT MSG # 73-10191 INTERNAL EEC FAULT. GROUNDED - YES. REPLACED #1 ENGINE START LEVER REF B737-900 AMM 76-11-02.
